Top
10
Doctor insights on: Bactrim Ds Side Effects

Share
1

1
Side effects of bactrim ds?

Side effects of bactrim ds?

Sulfonamides: These drugs are the most allergenic antibiotics available. You can have almost any type of problem from simple rashes, to anemia, fevers, life-threatening anaphylaxis. It is almost, name it and it can happen. ...Read more

Bactrim (Definition)

Trimethoprim and sulfamethoxazole, cotrimoxazole is a combination antibiotic that is used to treat a ...Read more


2

2
What are the side effects of smz/tmp ds generic for bactrim ds and asmanex twisthaler. Thank you ?

What are the side effects of smz/tmp ds generic for bactrim ds and asmanex twisthaler. Thank you ?

Usually none, but...: Bactrim (smz/tmp) is a sulfa antibiotic that can sometimes cause allergic drug reactions on the skin, such as red rashes, hives, or occasionally worse. Stomach upset, with or without diarrhea, can happen with any antibiotic. Asmanex is an inhaled powder, so can cause a cough in a few people very sensitive to the powder. Asmanex is a steroid, so may cause oral thrush if one doesn't rinse and spit. ...Read more

3

3
I have a sinus infection and just started Bactrim DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim ok?

I have a sinus infection and just started Bactrim DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim ok?

Usually no problem: It indeed can be alarming to read lists of drug side effects. But for Bactrim, most of them are rare and few are permanent or dangerous. The vast majority of people who take it have no probem at all. And your doctor wouldn't have prescribed it unless she believed it would be more helpful than harmful. But recheck with the doctor if you remain concerned. ...Read more

See 1 more doctor answer
4

4
Took Bactrim DS twice a day for two weeks. Two weeks later side effects of brain fog, body aches and anxiet continue. How long can these effects last?

Took Bactrim DS twice a day for two weeks. Two weeks later side effects of brain fog, body aches and anxiet continue. How long can these effects last?

Doubtful from meds: Your history of anxiety may be provoking your ongoing feelings of "brain fog" more than the residual effects of the antibiotic. If that had anything to do with things in the first place it should've easily cleared by now. See your doctor for more evaluation if necessary. ...Read more

5

5
I'm taking bactrim ds and am having throat pain. I'm scared of getting more serious side effects. Should I stop taking it?

I'm taking bactrim ds and am having throat pain. I'm scared of getting more serious side effects. Should I stop taking it?

Ask your doctor: Best to ask the person that prescribed the bactrim. It will depend on why you're taking it, pre-treatment symptoms, etc. Hope this helps! ...Read more

6

6
Side effects of bactrim well after i've stopped using it?

Side effects: Please specify what side effects you are experiencing so we can better answer your question. ...Read more

9

9
Is it safe to take Bactrim 400-80mg 2x day for 10days after a series of Ciproflaxacin 500mg 2xday for a week? What may be serious side effects?

Is it safe to take Bactrim 400-80mg 2x day for 10days after a series of Ciproflaxacin 500mg 2xday for a week? What may be serious side effects?

Yes: If the initial choice of antibiotic , in this case Cipro, was not effective in eradicating the infection, is is safe to take a course of Bactrim. Be sure to stay hydrated. If you plan on being outside, make sure you avoid the sun and use sunscreen , since mant antibiotics including Bactrim can give you a rash. ...Read more

10

10
Could Bactrim cause chest tightness. Chest is sensitive to touch. If so, do I need to stop taking it? No other side effects.

Could Bactrim cause chest tightness. Chest is sensitive to touch. If so, do I need to stop taking it? No other side effects.

Depends: Chest pain/tightness can have many causes and many implications. Some are minor and some can be life threatening. If you are allergic to Bactrim this could cause some of the symptoms, however no rash? More information-a complete, accurate history and physical is recommended by your doctor if you indeed have these symptoms. Please go to the emergency room for full assessment. ...Read more